# SDR UIEA2018031900438

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,938 hours, 18,982 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 106144521
- Part serial: CLA2869
- Condition: Failed
- Location: Standby Buss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FOR THE STANBY BUSS OFF ILLUMINATED.  REMOVED AND REPLACED THE K104 RELAY IAW AMM 24-33-02 AND STANDBY POWER PANEL IAW AMM 24-33-04. OPS CHECKED NORMAL IAW AMM 24-33-00.
